Certain new WP-Bailey pairs and basic hypergeometric series identities
Commun. Korean Math. Soc. 2017 Vol. 32, No. 4, 885-898
https://doi.org/10.4134/CKMS.c160220
Published online October 31, 2017
S. Ahmad Ali, Sayyad Nadeem Hasan Rizvi
Babu Banarasi Das University, Babu Banarasi Das University
Abstract : The Bailey lemma has been a powerful tool in the discovery of identities of Rogers-Ramanujan type and also ordinary and basic hypergeometric series identities. The mechanism of Bailey lemma has also led to the concepts of Bailey pair and Bailey chain. In the present work certain new WP-Bailey pairs have been established. We also have deduced a number of basic hypergeometric series identities as an application of new WP-Bailey pairs.
Keywords : Bailey's lemma, Bailey pairs, Bailey chain, WP-Bailey pairs, basic hypergeometric series, $q$-series
MSC numbers : 33D15
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd